Depigmentation

What is Depigmentation?

Depigmentation is absence or loss of pigmentation (or less than normal pigmentation) in the skin or hair.

Questions and answers on "Depigmentation"

Have had red expansion line below lower lip for about two months,not going away.

doctor1 MD

Brief Answer:
Seems to be vitiligo, topical steroid & tacrolimus ointment

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I have reviewed the attached photograph and can appreciate depigmentation below your lower lip.
It seems to be vitiligo.
If I was your treating doctor I would...

Read Full Thread   Ask a Doctor Now

Hello doctor,

My wife was pregnant and after long time we had sex , during the intercourse my Penis rubbed hard and was painful and after 2 months i noticed some light pink patch layer on my penis foreskin, During that time i neglected and during again having sex i face the same problem , and after 9 months the same light pink path layer is becoming big on my foreskin.

During the start of sex its very painful but after lubrication its normal but the LIGHT PINK PATCH LAYER is getting big day by day.

There is no itching or burning sensation.

Can you please tell me the reason and solution for the same????

and also am i facing any problem bcz of this LIGHT PINK PATCH

doctor1 MD

Brief Answer:
Due to depigmentation.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The light pink patch on the penis is due to depigmentation in the area. This is as such not harmful but can cause rashes if exposed to sun. It is not a serious problem but if such...

Read Full Thread   Ask a Doctor Now

Symptoms of vitiligo

doctor1 MD

Brief Answer:
Characteristic sign of Vitiligo is depigmentation (loss of colour)

Detailed Answer:

Hello Madam,
Thanks for writing in to us at hcm.
This is Dr.Riyanka and I am glad to be helping you with your query. However it would be good if you can give me all your questions one by one...

Read Full Thread   Ask a Doctor Now

Found a medium sized beige/white blotch on the bridge of my nose. Made an appointment with my primary doctor to get a referral to see a dermatalogist.


Downloaded pics but it doesn't show on here.

doctor1 MD

Brief Answer:
Upload pictures under report section or mail them

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I would recommend you to upload the pictures of the affected areas under the report section of the site or mail them to YYYY@YYYY as "Attention: Dr Asmeet ".
This will give me a...

Read Full Thread   Ask a Doctor Now

Attached is the picture of my 3 month daughter she has a patch on her chest kindly check and give the reason for such patch

doctor1 MD

Brief Answer:
Either naevus depigmentosus or post inflammatory depigmentation

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
I have reviewed the attached photograph and it looks like either naevus depigmentosus or post inflammatory...

Read Full Thread   Ask a Doctor Now

Like to know about Vitiligo from a dermatologist. What are the current option of treatment?involving the Neck torso and limbs? Diagnosed about 4 months ago, initially on Topical steroids for about 2 months changed over to Topical Pimecrolimus(for face and neck) &Calcipotriol for limbs and torso, in addition to Phototherapy (had 22 treatment so far) , Antithyroid antibody positive with normal thyroid function. So far some response with repigmentation, also found areas of new areas of depigmentation. How long you have to have Topical treatment, and How long you have to have Phototherapy. When do you decide to stop treatment? Will the darkened surround skin of the lesion due to phototherapy return to normal skin colour once photo therapy stopped ? If so how long it will take to get the normal complexion to to return? Will the skin continue to darken when the phototherapy continues?

doctor1 MD

Brief Answer:
Vitiligo treatment

Detailed Answer:
Hello and Welcome to healthcaremagic

I am Dr. Kakkar. I have gone through your concern and understood it.

Vitiligo is a condition characterized by the autoimmune destruction of melanocytes, resulting in loss of pigmentation. In vitiligo, there is...

Read Full Thread   Ask a Doctor Now

Semi skin colored pigmentation on knuckles and palm of hands in lines and ovals less than a cm long you can feel them

doctor1 MD

Brief Answer:
Either post inflammatory depigmentation or previtiligo

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
I have reviewed the attached photographs and there are 2 possibilities:
Either it is post inflammatory depigmentation to some...

Read Full Thread   Ask a Doctor Now

i would like a pill to kill hypermention like the one XXXXXXX XXXXXXX took to make his skin white

doctor1 MD

Brief Answer:
Explained

Detailed Answer:
Hello and welcome

I appreciate your concern
XXXXXXX XXXXXXX reportedly suffered from a condition called vitiligo whose treatment required depigmentation of the rest of the skin color, which can remain in patches.

The process is called depigmentation and is...

Read Full Thread   Ask a Doctor Now

Hi sir m using melacare forte since 3 months nd I lost complete XXXXXXX on my face... nd I am using face wash - garnier face wash twice a day.
I just came to know the side affects ... I college doctor suggested me to use "kumkumadi"... ayuravadic cream..I am confused..

Please let me konw i am very worried of my face
Suggest me with any new cream to have a same glow on my face


Please suggest me to use melacare forte are not...
Soon I am going get marry.. pleas suggest me...

Do you want me to continue melacare fort cream ... or not plz suggest me

doctor1 MD

Brief Answer:
Avoid Melacare forte cream

Detailed Answer:
Hi

Welcome to HCM....

Kindly avoid melacare forte cream as it contains hydroqinone and steroid. Both are causing side effects after long term use. Due to hydroquinone, you might get redness,ochronosis,confetti like depigmentation...etc...

Read Full Thread   Ask a Doctor Now

Hello Doctor,

I underwent a laser treatment on my face for curing warts 3 months back.After that i have small black spots onmy skin where laser was used although i used prescribed creams. Now i am using kozivit on affected area .will it be helpful or will it create any adverse effect.Please advise.Also i use glowmela at night & sunban lotion in morning.Thank you

doctor1 MD

Brief Answer:
Follow precautions while using all creams.

Detailed Answer:
Hi

Thank you for query. I am Dr Bharatesh D Basti.

Some amount of pigmentation will be found when wart is removed. The level of hyper pigmentation is not clear in the picture.

Kojic acid is used for depigmentation. Even...

Read Full Thread   Ask a Doctor Now

Recent questions on  Depigmentation

doctor1 MD

Good day I went to see a dematologist about a month ago for the pigmentation on my skin. He prescribed depigmentation cream for it. After a few day into the treatment, my pigmentation has lighten but, my skin was a little red. I then contact him by email and he prescribed Isotrex for my skin. I am not sure what the purpose is for the Isotrex. He suggested I used the Isotrex every night and the pigmentation cream atleast twice a week in the evening. Before a started the process, I gave my skin a rest untill the redness went away. I just started a week ago with this process because my pigmentation seems a little darker after stoping the pigmentation cream. Now my question you Dr is, do you suggest I just continue the process and can you please let me know what the Isotrex are for. I also saw white patched around my pigmentation after the redness went away. Will this go away? Thanks

doctor1 MD

Hi I ve 2 laser hair removal treatement and noticed light hyperpigmentation on my cheek done after 3 or 4 days after my second treatment. I went to the laser clinic and they have told me to use mela clear depigmentation serum to get rid of hyperpigmentation. I have been using it quite a while now but I have not noticed much difference. I apply sunblock gel eveyday and avoid staying out in sun. Is there any way of getting rid of this pigmentation? I m also thinking of waxing on my face but will it be safe to do so?

doctor1 MD

Hello, I had a scab near my mouth following dryness and it fell off and it appears whitish now. My inner upper lip also looks hypo-pigmented. I have had allergies and a sore mouth previously. Doctors seemed uncertain. At the emergency, another...

doctor1 MD

I had a rash without any cold symptoms. A biopsy confirmed that it was pitryasis, it has cleared from the body, but is lingering on the face. What is the treatment for the face since it is rare? The lesions are raised, with a red ring and depigmentation of my olive skin tone.

doctor1 MD

17 male 5 11 145lbs vitiligo diagnosis. Is there any health risks with vitiligo? Besides the pigmentation on my skin and the depigmentation that covers most of my visible body when wearing shorts and t shirt. Vitiligo is on mouth by eyes neck chin fingers hands wrists elbows penis testicles stomach feet knees and then random tiny patches everywhere else. Is there any medical problems associated with vitiligo?

doctor1 MD

My complexion is generally brown. About a year and a half ago I developed a strong itch on my leg. I went to see a dermatologist about 6 moths later & he diagnosed me with Lichen. He gave me a medication. I started to use the medication & the...

doctor1 MD

Found a medium sized beige/white blotch on the bridge of my nose. Made an appointment with my primary doctor to get a referral to see a dermatalogist. Downloaded pics but it doesn't show on here.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics